Alert archive / Minnesota / Wind Chill Advisories in 2021

Wind Chill Advisory 5, NWS Duluth, MN

February 4, 2021Cook County, Lake County, Saint Louis County, Minnesota

NWS Duluth, MN issued this wind chill advisory at Feb 4, 2021, 8:55 PM CST for Cook County, Lake County, Saint Louis County, Minnesota. It took effect at Feb 5, 2021, 3:00 AM CST. It was in force for 11 min.

The area

The counties it named.

The facts

Issued
Feb 4, 2021, 8:55 PM CST (02:55 UTC)
In effect from
Feb 5, 2021, 3:00 AM CST
Expired
Feb 5, 2021, 3:11 AM CST
In force
11 min
Issued by
NWS Duluth, MN

Counties Cook County, MN, Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 106 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2021-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2021-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

850 
WWUS43 KDLH 050255
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
855 PM CST Thu Feb 4 2021

...SNOW CONTINUES THROUGH EARLY FRIDAY MORNING...

.A winter storm is moving through the Upper Midwest tonight and 
will continue through early Friday morning, with snow continuing 
over mostly northwest Wisconsin. While snowfall rates are 
diminishing, snow may be heavy at times into the evening for areas
east of an Ashland to Hayward line, which will make travel 
difficult and hazardous at times. The system departs the region 
early Friday morning. However, lake-effect snow will continue over
northern portions of Bayfield, Ashland, and Iron counties through
Friday.

Dangerous wind chills will follow the snow for the end of the
week through the weekend.

WIZ008-009-050400-
/O.CAN.KDLH.WS.W.0001.000000T0000Z-210205T1200Z/
Sawyer-Price-
Including the cities of Hayward and Phillips
855 PM CST Thu Feb 4 2021

...WINTER STORM WARNING IS CANCELLED...

$$

MNZ012-021-051500-
/O.CAN.KDLH.WW.Y.0004.000000T0000Z-210205T1200Z/
/O.NEW.KDLH.WC.Y.0005.210205T0900Z-210205T1700Z/
Northern Cook and Lake-Southern Cook-
Including the cities of Isabella and Grand Marais
855 PM CST Thu Feb 4 2021

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 11 AM CST FRIDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills expected accompanied by gusty winds
  greater than 40 mph at times. Wind chills as low as 25 below 
  zero.

* WHERE...Northern Cook and Lake and Southern Cook Counties. 
  This includes the Tribal Lands of the Grand Portage 
  Reservation.

* WHEN...From 3 AM to 11 AM CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

WIZ007-050400-
/O.CAN.KDLH.WW.Y.0004.000000T0000Z-210205T1200Z/
Washburn-
Including the city of Spooner
855 PM CST Thu Feb 4 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

$$

WIZ004-051500-
/O.CON.KDLH.WS.W.0001.000000T0000Z-210206T0000Z/
Iron-
Including the city of Hurley
855 PM CST Thu Feb 4 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WHAT...Heavy lake effect snow. Additional snow accumulations 
  of 2 to 4 inches, except 5 to 7 inches for northern Iron and 
  Ashland counties.

* WHERE...Iron County.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow 
  could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills as low as 20 below zero could cause frostbite 
  on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions can be obtained by calling 5 1 1. 
Road conditions can also be found at 511mn.org for Minnesota or
511wi.gov for Wisconsin.

&&

$$

WIZ002-003-051500-
/O.CON.KDLH.WS.W.0001.000000T0000Z-210206T0000Z/
Bayfield-Ashland-
Including the cities of Washburn, Bayfield, and Ashland
855 PM CST Thu Feb 4 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WHAT...Heavy lake effect snow. Additional snow accumulations 
  of 1 to 3 inches, except 3 to 5 inches for the higher terrain 
  of northern Ashland and Bayfield counties.

* WHERE...Bayfield and Ashland Counties. This includes the 
  Tribal Lands of the Red Cliff Band and the Bad River 
  Reservation.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills as low as 20 below zero could cause frostbite 
  on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions can be obtained by calling 5 1 1. 
Road conditions can also be found at 511mn.org for Minnesota or
511wi.gov for Wisconsin.

&&

$$

MNZ020-051500-
/O.NEW.KDLH.WC.Y.0005.210205T0900Z-210205T1700Z/
Southern Lake-
Including the cities of Two Harbors and Silver Bay
855 PM CST Thu Feb 4 2021

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 11 AM CST FRIDAY...

* WHAT...Very cold wind chills expected accompanied by gusty 
  winds greater than 40 mph at times.. Wind chills as low as 25 
  below zero.

* WHERE...Southern Lake County.

* WHEN...From 3 AM to 11 AM CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

WIZ001-051200-
/O.CON.KDLH.WW.Y.0004.000000T0000Z-210205T1200Z/
Douglas-
Including the city of Superior
855 PM CST Thu Feb 4 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
FRIDAY...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Washburn and Douglas Counties.

* WHEN...Until 6 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact travel. The cold wind chills as low as 
  20 below zero could cause frostbite on exposed skin in as little
  as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions can be obtained by calling 5 1 1. 
Road conditions can also be found at 511mn.org for Minnesota or
511wi.gov for Wisconsin.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
1 follow-up statement
419 
WWUS43 KDLH 050911
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
311 AM CST Fri Feb 5 2021

MNZ012-020-021-052115-
/O.CAN.KDLH.WC.Y.0005.000000T0000Z-210205T1700Z/
/O.NEW.KDLH.WC.Y.0006.210206T0600Z-210206T1800Z/
Northern Cook and Lake-Southern Lake-Southern Cook-
Including the cities of Isabella, Two Harbors, Silver Bay, 
and Grand Marais
311 AM CST Fri Feb 5 2021

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  35 below zero.

* WHERE...Northern Cook and Lake, Southern Lake and Southern 
  Cook Counties. This includes the Tribal Lands of the Grand 
  Portage Reservation.

* WHEN...From midnight tonight to noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves. 

&&

$$

WIZ004-052115-
/O.NEW.KDLH.WC.Y.0006.210206T0600Z-210206T1800Z/
/O.CON.KDLH.WS.W.0001.000000T0000Z-210206T0000Z/
Iron-
Including the city of Hurley
311 AM CST Fri Feb 5 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...For the Winter Storm Warning, heavy lake effect snow. 
  Additional snow accumulations of up to one inch. For the Wind 
  Chill Advisory, very cold wind chills expected. Wind chills as 
  low as 30 below zero.

* WHERE...Iron County.

* WHEN...For the Winter Storm Warning, until 6 PM CST this 
  evening. For the Wind Chill Advisory, from midnight tonight to 
  noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. The 
  dangerously cold wind chills could cause frostbite on exposed 
  skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves. 

The latest road conditions can be obtained by calling 5 1 1. 
Road conditions can also be found at 511mn.org for Minnesota or
511wi.gov for Wisconsin.

&&

$$

WIZ002-003-052115-
/O.NEW.KDLH.WC.Y.0006.210206T0600Z-210206T1800Z/
/O.CON.KDLH.WS.W.0001.000000T0000Z-210206T0000Z/
Bayfield-Ashland-
Including the cities of Washburn, Bayfield, and Ashland
311 AM CST Fri Feb 5 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...For the Winter Storm Warning, heavy lake effect snow. 
  Additional snow accumulations of up to one inch. For the Wind 
  Chill Advisory, very cold wind chills expected. Wind chills as 
  low as 30 below zero.

* WHERE...Bayfield and Ashland Counties. This includes the 
  Tribal Lands of the Red Cliff Band and the Bad River 
  Reservation.

* WHEN...For the Winter Storm Warning, until 6 PM CST this 
  evening. For the Wind Chill Advisory, from midnight tonight to 
  noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. The 
  dangerously cold wind chills could cause frostbite on exposed 
  skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions can be obtained by calling 5 1 1. 
Road conditions can also be found at 511mn.org for Minnesota or
511wi.gov for Wisconsin.

&&

$$

WIZ001-052115-
/O.NEW.KDLH.WC.Y.0006.210206T0600Z-210206T1800Z/
/O.CON.KDLH.WW.Y.0004.000000T0000Z-210205T1200Z/
Douglas-
Including the city of Superior
311 AM CST Fri Feb 5 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...For the Winter Weather Advisory, snow. Additional snow 
  accumulations of up to one inch. For the Wind Chill Advisory, 
  very cold wind chills expected. Wind chills as low as 30 below 
  zero.

* WHERE...Douglas County.

* WHEN...For the Winter Weather Advisory, until 6 AM CST early 
  this morning. For the Wind Chill Advisory, from midnight 
  tonight to noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. The 
  dangerously cold wind chills could cause frostbite on exposed 
  skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves. 

The latest road conditions can be obtained by calling 5 1 1. 
Road conditions can also be found at 511mn.org for Minnesota or
511wi.gov for Wisconsin.

&&

$$

MNZ010-011-018-019-025-026-033>038-WIZ006>009-052115-
/O.NEW.KDLH.WC.Y.0006.210206T0600Z-210206T1800Z/
Koochiching-North St. Louis-North Itasca-Central St. Louis-
North Cass-South Itasca-South Cass-Crow Wing-Northern Aitkin-
South Aitkin-Carlton and South St. Louis-Pine-Burnett-Washburn-
Sawyer-Price-
Including the cities of International Falls, Ely, Bigfork, 
Hibbing, Walker, Grand Rapids, Pine River, Brainerd, Hill City, 
Aitkin, Duluth, Pine City, Hinckley, Grantsburg, Spooner, 
Hayward, and Phillips
311 AM CST Fri Feb 5 2021

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  40 below zero.

* WHERE...Portions of north central and northwest Wisconsin and 
  east central, north central and northeast Minnesota.

* WHEN...From midnight tonight to noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 5:30 PM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Feb 4, 5:30 PM CST, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
530 PM CST Thu Feb 4 2021

.DISCUSSION...(This evening through Wednesday)
Issued at 419 PM CST Thu Feb 4 2021

The latest winter weather system to move through the area is just
beginning to pull east and out of the forecast area, with snow
continuing for most of northwest WI and part of the MN Arrowhead
this afternoon. We have some snow showers/flurries over northern
MN, but these are only knocking vsbys down a little and I do not
expect much in the way of accumulation out of these. Temperatures
are cooling off rapidly this afternoon both at the surface and
aloft, and I expect lake effect snow shower development over Lake
Superior sometime this evening. Shear may make them somewhat
anemic initially, but they should strengthen as the lake-850mb
difference steepens. Also, as the low level lapse rates steepen
and the flow becomes more northwesterly, we may also get a gravity
wave to develop over Douglas county this evening, which could
produce additional snowfall there. Have not put much of this
potential in the forecast, but I did keep the Winter Weather
Advisory going there in case it does develop. I have dropped
Burnett county from the Advisory, but if that wave does not
develop, the Advisories for both Douglas and Washburn counties
could be dropped soon as well. The warnings for Sawyer and Price
may be able to be dropped by midnight tonight as well.

Attention then turns to the very cold airmass moving into the
forecast area tonight and Friday, then continuing through the
weekend and into early next week. The bitterly cold temperatures
will be fueled by a very cold and deep pool of air at that is 2+
standard deviation below normal for this time of year. That said,
we are not looking at reaching any records for minimum
temperatures. The problem this weekend will mainly be with the
wind. The current system is not going to move off to the northeast
very quickly, so we are going to have a relatively tight pressure
gradient and cloud cover over the area through the weekend, but
the wind and the very cold airmass over the area is going to
produce dangerous, even life threatening wind chill values through
the weekend. I expect to be issuing wind chill advisories and
warnings starting Friday night. The cyclonic flow, steep low level
lapse rates and lingering moisture are likely to produce
flurries/snow showers over the area during the afternoon on Friday
and Saturday, so have bumped up pops both days. We are also
likely to have some lake effect snow along the South Shore, though
the flow vector may not bring it on shore so have kept pops low.
The gradient weakens some for Sunday and Monday, but the very cold
air over the area will still be in place.

The very cold airmass lingers over the area with the upper level
low lingering to our northeast through much of the upcoming week,
so I do not expect any significant warm-up. Have kept lake effect
pops going along the South Shore for much of the week with
temperatures remaining below normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 529 PM CST Thu Feb 4 2021

Winter storm over the area this afternoon is continuing to pull off
to the east. It will continue to produce widespread MVFR ceilings
for much of the TAF period. Persistent light snow is ending for
KHYR, but snow showers will continue for it and the other terminals
into the evening, and have included a few hours of tempo groups for
MVFR ceilings and visibilities  this evening.  Northwest winds
around 15 knots will gust to 20-25 knots through the TAF period.
Snow showers should develop again after 15z for the terminals with
temporary MVFR conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  -3   6 -13  -3 /  20  10  10   0
INL  -6   4 -17  -7 /  20  20  20  10
BRD   0   8 -10  -4 /  10   0   0   0
HYR   0   8 -11   0 /  40  20  20  10
ASX   2   9  -7   1 /  70  60  40  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 6 AM CST Friday for WIZ001-007.

     Winter Storm Warning until 6 AM CST Friday for WIZ008-009.

     Winter Storm Warning until 6 PM CST Friday for WIZ002>004.

MN...Winter Weather Advisory until 6 AM CST Friday for MNZ012-021.

LS...None.
&&

DISCUSSION...LE
AVIATION...LE/Britt
Hazardous weather outlook, Feb 4, 5:00 PM CST, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
500 PM CST Thu Feb 4 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-052300-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
500 PM CST Thu Feb 4 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Snow will affect the Northland tonight with some light accumulation.
Winter Weather Advisories and a Winter Storm Warning are in
effect. See the latest winter weather messages for details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional snowfall will be possible along portions of the South
Shore into the weekend due to lake effect processes.

Bitterly cold Arctic air moves in on Friday and continues into next
week with life-threatening wind chills expected. Wind Chill
Advisories and Warnings will likely be needed.

.SPOTTER INFORMATION STATEMENT...

Snow spotters are requested to report their snowfall measurements
to the National Weather Service.

Unruh/LE

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Feb 4, 4:28 PM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
428 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     SNOW             1 SE PHILLIPS           45.69N 90.38W
02/04/2021  M5.2 INCH        PRICE              WI   TRAINED SPOTTER

            SNOW IS STILL FALLING AT THE TIME OF THE
            REPORT.

&&

WFU
Local storm report, Feb 4, 4:30 PM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
430 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             HERMANTOWN              46.81N 92.24W
02/04/2021  E3.5 INCH        ST. LOUIS          MN   PUBLIC

            REPORTER ESTIMATED 3 TO 4 INCHES. REPORT
            SENT IN VIA SOCIAL MEDIA.

&&

WFU
Local storm report, Feb 4, 5:06 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
506 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     SNOW             6 N KNIFE RIVER         47.03N 91.80W
02/04/2021  M3.0 INCH        ST. LOUIS          MN   TRAINED SPOTTER

&&

WFU
Local storm report, Feb 4, 5:11 PM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
511 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     SNOW             3 W PHILLIPS            45.70N 90.46W
02/04/2021  M5.8 INCH        PRICE              WI   TRAINED SPOTTER

            AN ADDITIONAL 2.3 INCHES OF SNOW HAS FALLEN
            SINCE THE PREVIOUS REPORT. THIS BRINGS THE
            STORM TOTAL UP TO 5.8 INCHES OF SNOW.

&&

WFU
Local storm report, Feb 4, 6:23 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
623 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     SNOW             5 NW GREELY             45.80N 93.14W
02/04/2021  M5.0 INCH        PINE               MN   PUBLIC

&&

WOLFE
Local storm report, Feb 4, 7:44 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
744 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     SNOW             GILE                    46.43N 90.22W
02/04/2021  M7.0 INCH        IRON               WI   CO-OP OBSERVER

&&

WOLFE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:11 AM CSTWind Chill AdvisoryDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 4 more9 days
Feb 5, 2:48 PM CSTWind Chill WatchDLHCook, Itasca, Koochiching, Lake, Saint Louis12 hr

Nearby

Wind Chill Advisories in Minnesota, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.